# SDR HNAA2017051000158

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 56,702 hours, 64,538 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 90000206601
- Part serial: 1285
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FULL FACE SMOKE MASK FOUND DRY ROTTED AND TORN.  LEAKING AND IN UNSERVICEABLE CONDITION.   R & R THE SMOKE MASK. OPS CHECKED GOOD.
